MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 38MM TRI-PEG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 38MM TRI-PEG; KNEE COMPONENT
Model Number KPONTP38
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent l tkr on (b)(6) 2015.Patella and tibial insert revised on (b)(6) 2023 and replaced with implants of the same size.The surgeon suspected the patella was never seated correctly when implanted.It was hanging off the side of the patella.Tibial insert replaced just in case while the knee was open.(b)(4).

Brand Name
ADVANCE® ONLAY ALL-POLY PATELLA 38MM TRI-PEG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17894283
Report Number3010536692-2023-00177
Device Sequence Number16985877
Product Code JWH
UDI-Device IdentifierM684KPONTP381
UDI-PublicM684KPONTP381
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K953439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKPONTP38
Device Catalogue NumberKPONTP38
Device Lot Number15754571579180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date01/11/2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown